# SDR AALA201808219010

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 23,830 hours, 8,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM HANDLE ON THE L3 DOOR WAS LOOSE.  SECURED THE HANDLE IAW AMM 20-21-11. ACFT OK FOR SERVICE.
